Vol. 81, No. 1, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Betweenness relations in probabilistic metric spaces

Richard A. Moynihan and Berthold Schweizer

Vol. 81 (1979), No. 1, 175–196
Abstract

Four distinct versions of the betweenness concept for probabilistic metric spaces are defined and studied. Conditions under which some or all of the properties of metric betweenness are satisfied are determined and the relationships among the different concepts are investigated.

Mathematical Subject Classification 2000
Primary: 54E99
Milestones
Received: 29 October 1975
Revised: 17 May 1976
Published: 1 March 1979
Authors
Richard A. Moynihan
Berthold Schweizer